CHAMBERS M L, PONTRYAGIN L S, BOLTYANSKⅡ V G, et al. The Mathematical Theory of Optimal Processes[M]. Oxford:Pergamon Press, 1964.
FACCHINEI F, PANG J S. Finite-Dimensional Variational Inequalities and Complementarity Problems[M]. New York:Springer, 2004.
张亮, 吴至友.非凸变分不等式的四步投影算法及其收敛性分析[J].西南大学学报(自然科学版), 2014, 36(10):109-113.
许微, 彭建文.基于投影交替方向法求解结构型单调变分不等式[J].西南大学学报(自然科学版), 2016, 38(1):90-97.
MINTY G J. Monotone (Nonlinear) Operators in Hilbert Space[J]. Duke Mathematical Journal, 1962, 29(3):341-346. doi: 10.1215/S0012-7094-62-02933-2
BROWDER F E. Existence and Approximation of Solutions of Nonlinear Variational Inequalities[J]. Proceedings of the National Academy of Sciences, 1966, 56(4):1080-1086. doi: 10.1073/pnas.56.4.1080
HE Y R. The Tikhonov Regularization Method for Set-Valued Variational Inequalities[J]. Abstract and Applied Analysis, 2012, 2012:1-10.
QI H D. Tikhonov Regularization Methods for Variational Inequality Problems[J]. Journal of Optimization Theory and Applications, 1999, 102(1):193-201. doi: 10.1023/A:1021802830910
LUO X P. Tikhonov Regularization Methods for Inverse Variational Inequalities[J]. Optimization Letters, 2014, 8(3):877-887. doi: 10.1007/s11590-013-0643-4